MathSciNet Relay Station
MathSciNet bibliographic data
MR2436244 42B05 (41A60 68U10 94A08)
Nersessian, Anry; Poghosyan, Arnak The convergence acceleration of two-dimensional Fourier interpolation. Armen. J. Math. 1 (2008), no. 1, 50–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement